MathSciNet Relay Station
MathSciNet bibliographic data
MR1375316 32F15 (32D10 32L30)
Chirka, E. M.; Shcherbina, N. V. Pseudoconvexity of rigid domains and foliations of hulls of graphs. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), no. 4, 707–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement